# SDR SWIA202301167116

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 35,091 hours, 24,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TROUBLESHOOT PACK 1 AUTO FAIL. STATES COCK PIT SMELLS LIKE OIL BADLY AND SMOKEY MIST IN THE AIR FOR ABOUT 20 SECONDS THROUGHOUT THE COCKPIT AND CABIN. (FILED CLOSED)TROUBLESHOT PACK 1 AUTO FAIL, PILOT STATED COCKPIT SMELLS LIKE OIL AND SMOKEY MIST IN THE AIR. PER FIM 21-22-00-810-806 RAN APU AND ENGINES TO DETERMINE WHERE THE SMELL WAS COMING FROM, APU ACTIVATED SMELL AND ENGINES WITH APU SHUT DOWN ACTIVATED SMELL, NO SMOKE NOTED. PACK 1 RUNNING BY ITSELF ACTIVATED SMELL SO REMOVED AND REPLACED LEFT HAND ACM IN REFERENCE TO AMM 21-51-08. OPS CHECK AND LEAK CHECK GOOD BUT SMELL STILL COMING FROM LEFT AIR CONDITIONING SYSTEM. REMOVED LCV TO DETERMINE CONTAMINATION OF APU WITH NO DEFECTS NOTED. REINSTALLED LCV IN REFERENCE TO AMM 49-51-05. INSPECTED RECIRCULATION FILTERS WITH NO DEFECTS NOTED IN REFERENCE TO AMM 21-22-12 AS WELL AS RECIRCULATION FANS IN REFERENCE TO AMM 21-22-10 AND MIXTURE MANIFOLD IN REFERENCE TO AMM 21-22-06 WITH NO DEFECTS NOTED AND NO ODOR PRESENT. INSPECTED LEFT RAM AIR SYSTEM IN REFERENCE TO 21-52-00 WITH NO DEFECTS NOTED. INSPECTED LEFT HEAT EXCHANGER IN REFERENCE TO AMM 21-51-06 WITH NO DEFECTS NOTED. INSPECTED LEFT CONDENSER/REHEATER IN REFERENCE
